Chirurgie croisée
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 4, p. 599-654
@article{BSMF_2000__128_4_599_0,
     author = {Ha\"\i ssinsky, Peter},
     title = {Chirurgie crois\'ee},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {4},
     year = {2000},
     pages = {599-654},
     doi = {10.24033/bsmf.2384},
     zbl = {01584208},
     mrnumber = {2002k:37072},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2000__128_4_599_0}
}
Haïssinsky, Peter. Chirurgie croisée. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 4, pp. 599-654. doi : 10.24033/bsmf.2384. http://www.numdam.org/item/BSMF_2000__128_4_599_0/

[Ah] Ahlfors (L.). - Lectures on quasiconformal mappings. - Van Nostrand, 1966. | MR 34 #336 | Zbl 0138.06002

[Bi] Bielefeld (B.), éd. - Conformal dynamics problem list. - Preprint IMS at Stony Brook, 1990.

[BD] Branner (B.), Douady (A.). - Surgery on complex polynomials. - Proc. Symp. of Dyn. Syst., Mexico (1986), Lecture Notes in Math. 1345, 1988, p. 11-72. | MR 90e:58114 | Zbl 0668.58026

[BF] Branner (B.), Fagella (N.). - Homeomorphisms between limbs of the Mandelbrot set, J. Geom. Anal., t. 9, 1999, p. 327-390. | MR 2001j:37082 | Zbl 0961.37011

[BH] Branner (B.), Hubbard (J.H.). - The iteration of cubic polynomials II : Patterns and parapatterns, Acta Math., t. 169, 1992, p. 229-325. | MR 94d:30044 | Zbl 0812.30008

[Bu] Buff (X.). - Points fixes de renormalisation. - Thèse de l'Université de Paris-Sud, Orsay, 1997.

[CG] Carleson (L.), Gamelin (T.W.). - Complex dynamics. - Springer-Verlag, 1993. | MR 94h:30033 | Zbl 0782.30022

[Da] David (G.). - Solutions de l'équation de Beltrami avec ǁµǁ∞ = 1, Ann. Acad. Sci. Fenn. Ser. A I Math., t. 13, 1988, p. 25-70. | MR 90d:30058 | Zbl 0619.30024

[Do1] Douady (A.). - Systèmes dynamiques holomorphes, Sém. Bourbaki, vol. 1982/83, Astérisque 105-106, Soc. Math. France, Paris, 1983, p. 39-63. | Numdam | Zbl 0532.30019

[Do2] Douady (A.). - Descriptions of compact sets of ℂ, Topological methods in modern mathematics (Stony Brook 1991), 1993, p. 429-465. | MR 94g:58185 | Zbl 0801.58025

[DH1] Douady (A.), Hubbard (J.H.). - Étude dynamique des polynômes complexes I & II. - Pub. math. d'Orsay 84-02 et 85-05, 1984/1985. | Zbl 0552.30018

[DH2] Douady (A.), Hubbard (J.H.). - On the dynamics of polynomial-like mappings, Ann. Sci. École normale sup., t. 18, 1985, p. 287-343. | Numdam | MR 87f:58083 | Zbl 0587.30028

[EY] Epstein (A.) & Yampolsky (M.). - Geography of the cubic connected locus I : intertwining surgery, Ann. Sci. École normale sup., t. 32, 1999, p. 151-185. | Numdam | MR 2000i:37067 | Zbl 0959.37036

[Fa] Faught (D.). - Local connectivity in a family of cubic polynomials. - Ph.D. Thesis, Cornell, 1992.

[Ha1] Haïssinsky (P.). - Applications de la chirurgie holomorphe, notamment aux points paraboliques. - Thèse de l'Université de Paris-Sud, Orsay, 1998.

[Ha2] Haïssinsky (P.). - Chirurgie parabolique, C. R. Acad. Sci. Paris, t. 327, 1998, p. 195-198. | MR 99i:58127 | Zbl 0915.30024

[Ha3] Haïssinsky (P.). - Déploiement J-équivalent de polynômes géométriquement finis, Fund. Math., t. 163, 2000, p. 131-141. | MR 2001c:37044 | Zbl 0959.37037

[Ha4] Haïssinsky (P.). - Modulation dans l'ensemble de Mandelbrot, in The Mandelbrot set, theme and variations. - Tan Lei, éd., Lecture Note Series 274, Cambridge Univ. Press, 2000, p. 37-65. | MR 2002c:37067 | Zbl 1062.37040

[Hu] Hubbard (J.H.). - Local connectivity of Julia sets and bifurcation loci : three theorems of J.-C. Yoccoz, Topological methods in modern mathematics (Stony Brook, 1991), 1993, p. 467-511. | MR 94c:58172 | Zbl 0797.58049

[Mc] Mcmullen (C.T.). - Automorphisms of rational maps, Proc. MSRI Holomorphic functions and moduli I, Berkeley (1986), 1988, p. 31-60. | MR 89m:58187 | Zbl 0692.30035

[McS] Mcmullen (C.T.), Sullivan (D.). - Quasiconformal homeomorphism & dynamics III : the Teichmüller space of a holomorphic dynamical system, Adv. Math., t. 135, 1998, p. 351-395. | MR 99e:58145 | Zbl 0926.30028

[MSS] Mañé (R.), Sad (P.), Sullivan (D.). - On the dynamics of rational maps, Ann. Sci. École normale sup., 1983, p. 193-217. | Numdam | MR 85j:58089 | Zbl 0524.58025

[Mi] Milnor (J.). - Dynamics in one complex variable : Introductory lectures. - Friedr. Vieweg & Sohn, Braunschweig, 1999. | MR 2002i:37057 | Zbl 0946.30013

[Mo] Moore (R.L.). - Concerning upper semi-continuous collections of compacta, Trans. Amer. Math. Soc., t. 27, 1925, p. 416-428. | JFM 51.0464.03 | MR 1501320

[Pe] Petersen (C.L.). - On the Pommerenke-Levin-Yoccoz inequality, Erg. Th. & Dyn. Sys., t. 13, 1993, p. 785-806. | MR 94k:58122 | Zbl 0802.30022

[Po] Pommerenke (C.). - Univalent functions, Studia Mathematica/Mathematische Lehrbücher, Band XXV, Vandenhoeck & Ruprecht, Göttingen, 1975. | MR 58 #22526 | Zbl 0298.30014

[Ri] Rickman (S.). - Removability theorems for quasiconformal mappings, Ann. Acad. Fenn. Sc., t. 449, 1969. | MR 40 #7443 | Zbl 0189.09301

[Sh] Shishikura (M.). - The parabolic bifurcation of rational maps, ou Bifurcation of parabolic fixed points, in The Mandelbrot set, theme and variations, Tan Lei, éd., Lecture Note Series 274, Cambridge University Press, 2000, p. 325-363. | MR 2001k:37073 | Zbl 1062.37043